Evolution problem associated with a moving convex set in Hilbert space. (English) Zbl 0356.34067


34G99 Differential equations in abstract spaces
47H05 Monotone operators and generalizations
49J45 Methods involving semicontinuity and convergence; relaxation
Full Text: DOI


[1] Attouch, H.; Damlamian, A., Problèmes d’évolution dans LES hilberts et applications, J. math. pures appl., 54, 53-74, (1975) · Zbl 0293.35041
[2] Attouch, H.; Benilan, P.; Damlamian, A.; Picard, C., Inequation variationnelle d’évolution avec conditions unilatérales, C.R. acad. sci. Paris Sér. A-B, 279, A607-A609, (1974)
[3] {\scH. Attouch, P. Benilan, A. Damlamian and C. Picard}, Une résolution de \(dudt + A(t)u + ϑ∂\^{}\{t\}(u) ϵ f\), to appear.
[4] Brezis, H., Un problème d’évolution avec contraintes unilatérales dépendant du temps, C.R. acad. sci. Paris Sér. A-B, 274, A310-A312, (1972)
[5] Brezis, H., Opérateurs maximaux monotones et semi-groupes de contractions dans LES espaces de Hilbert, () · Zbl 0252.47055
[6] Castaing, C., Version aléatoire du problème de rafle par un convexe variable, C.R. acad. sci. Paris Sér. A-B, 277, A1057-A1059, (1973) · Zbl 0268.35013
[7] Castaing, C., Rafle par un convexe aléatoire à variation continue à droite, C.R. acad. sci. Paris, ser. A-B, 282, (1976) · Zbl 0321.35018
[8] Kato, T., Nonlinear semi-groups and evolution equations, J. math. soc. Japan, 19, 508-520, (1967) · Zbl 0163.38303
[9] Kenmochi, N., The semi-discretisation method and nonlinear time-dependent parabolic variational inequalities, (), 714-717 · Zbl 0335.49004
[10] {\scN. Kenmochi}, Some nonlinear parabolic variational inequalities and applications, to appear. · Zbl 0327.49004
[11] Komura, Y., Nonlinear semi-groups in Hilbert space, J. math. soc. Japan, 19, 493-507, (1967) · Zbl 0163.38302
[12] Moreau, J.J., Quadratic programming in mechanics: dynamics of one-sided constraints, SIAM J. control, 4, 153-158, (1966)
[13] Moreau, J.J., One-sided constraints in hydrodynamics, (), 259-279 · Zbl 0166.44902
[14] Moreau, J.J., Sur l’évolution d’un système élasto-viscoplastique, C.R. acad. sci. Paris Sér. A-B, 273, A118-A121, (1971)
[15] Moreau, J.J.; Moreau, J.J., Rafle par un convexe variable, 2ème partie, (), 2, exposé n∘ 3 · Zbl 0343.49019
[16] Moreau, J.J., Problème d’évolution associé à un convexe mobile d’un espace hilbertien, C.R. acad. sci. Paris Sér. A-B, 276, A791-A794, (1973) · Zbl 0248.35021
[17] Moreau, J.J., On unilateral constraints, friction and plasticity, (), 173-322
[18] Moreau, J.J., Factorisation d’un processus de rafle discontinu, (), exposé n∘ 15 · Zbl 0369.49006
[19] Moreau, J.J., Multiapplications à rétraction finie, Ann. scuola norm. sup. Pisa, 1, 169-203, (1974) · Zbl 0306.54024
[20] Moreau, J.J., Intersection of moving convex sets in a normed space, Math. scand., 36, 159-173, (1975) · Zbl 0311.54015
[21] Moreau, J.J., Sur LES mesures différentielles de fonctions vectorielles, (), exposé n∘ 17 · Zbl 0371.46016
[22] Moreau, J.J., Sur LES mesures différentielles de fonctions vectorielles et certains problèmes d’évolution, C.R. acad. sci. Paris Sér. A-B, 282, (1976) · Zbl 0329.34050
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.